# SDR CALA2014081391957

- Difficulty date: August 7, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 53,960 hours, 12,980 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT ROW 4 - 20.  R & R FUSE POWER SUPPLY M9044 IAW AMM 33 -51-07.  OPERATION CHECKED EMER LIGHTS IAW AMM 33-51-00, FOUND GOOD.
